# SDR 95FDEA01177

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 65174412
- Condition: Cracked
- Location: Nr 6 Elev Hinge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON THE NR 6 ELEVATOR HINGE RIB UPPER SURFACE BETWEEN THE 2ND AND 3RD RIVET FORWARD FROM THE T/E BEAM.  NDI VERIFIED CRACK, REMOVED AND REPLACED NR 6 ELEVATOR HINGE RIB PER FEDEX MM 27-30-21, SRM 51-30-02, EA 7-5510-25592A.
